# SDR A6WA2019011846299

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP CORRODED AT FS569.00 TO 621.00, LBL27. REPLACED CAP IAW SRM 51-42-06, 51-42-21, 51-42-22, REO 601R-53-00-005 REV-B.
